MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device fracture occurred.A runway catheter guide was selected for use.During the procedure, it was noted that the catheters were ruptured at the time of entry into the radial artery.The procedure was completed with an alternative method.There were no patient complications reported post procedure.
 
Additional Manufacturer Narrative
E1.Initial reporter address 1: (b)(6).

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19638185
Report Number2124215-2024-38367
Device Sequence Number7437375
Product Code DQY
UDI-Device Identifier08714729477815
UDI-Public08714729477815
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060492072
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Initial Report FDA Received Date06/28/2024
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown